Yaz Birth Control

5 Replies Updated



Conversation Starter

Marz Says:


So last year I was on yaz and after about 3 months, I started having cramps and gas and always felt like my stomach wasnt settled. My mom thought I was lactose intolerant but when I stopped my pills over summer, my stomach was back to normal. Now I am on yaz again and after 2 months the same thing is happening with my stomach. Has anyone else experienced this with yaz? Should I be worried. I think I am going to ask my doctor to switch.



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Marz! How are you? Has there been any change?

Those can be side effects of oral contraceptives, according to the NIH. You may also experience headache, PMS-like symptoms, and spotting.

Speaking to your doctor about switching to a different one is most likely a good idea. With many medications, it is a matter of trial and error to find one that works for you, without causing miserable side effects.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Jenni Says:
via mobile

I didn't start with a period but i switched from triphasil to yaz. What is going to happen?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
123yazandme Says:
via mobile

I've just started taking Yaz last Wednesday (6 days ago). I was never on birth control prior to this. I want to skip my next period which is due on the 29th of November. If I keep taking the pills will I avoid my period or would I need to be on the pill longer for it to work properly?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Margaret Says:
via mobile

I took tomorrow's Yaz pill instead of today’s pill, but they were both pink. Do all the pink pills have the same hormones in them? I noticed some pills have “DS” engraved on them and others don’t.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Lucy Says:

I've just started Yaz (I'm on day 8 of my first pack) and I've started to get really bad cramps, similar to period cramps and I've had light spotting in the past day. However, my period ended 4 days ago...

Has anyone else had similar experiences when starting Yaz?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Lost 2 active Yaz Birth Control Pills
I started taking birth control this month. My dog got hold of my pill pack and now 2 of my active pills are somewhere in...
FDA Favors More Risk Info on Birth Control Pills (Yaz)
Ive been on Yaz for two years and hae suffered some awful side effects, heres a link that helped me out alot and gave me...
Birth Control Pills Minastrin 24 Fe
The doctor just gave me Minastrin 24 Fe to take to relieve severe pain during my periods and to prevent pregnancy. I jus... 4 replies
birth control sprintec: pregnancy probability
I started taking sprintec in May because I wasn't having a period at all. When I started the white pills on my first... 3 replies
Birth Control an emergency contraceptive
(Mono-linyah) is my current birth control I've yet to miss a dosage. I had irregular bleeding and I've been taki... 2 replies
Birth Control Sprintec & pregnany
My dr gave me thes sprintec bc stop my period I took them for a week and a half I started them to regulate my cycle to g... 2 replies
birth control help please
I started my period on Wednesday the 3rd of April and started previfem on the following Sunday which was the 6. I had in... 2 replies
birth control pills help
Help ... I stopped taking the pill a few days after my BF and I had unprotrected which was during the time I was ovulati... 2 replies
birth control mono linyah
I was just put on mono Linyah. My dr told me to take the first pill the Sunday after I started my period. I started my p... 1 reply
birth control period mono-linyah
This past Friday I had a doctor visit and was just given birth control (mono-linyah) for the very first time. At the app... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 11 August 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA